Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing blurred vision, tightness, swelling and watering in eyes after combined glaucoma and cataract operation. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
I had combined glaucoma and cataract operation about 10 weeks ago. Am still experiencing discomfort llike tightness of the eye, swelling and watering and blurred vision. When I wear my specs I feel ok. Is this common and can I travel by air soon? I am due to visit my son in Qatar on the 7th of November. Is using the computer harmful to the eyes? Pl reply asap.
Posted Sat, 10 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for sending your question.

The symptoms you are describing are worrisome in my opinion. I think you need to see your physician as soon as possible for a comprehensive evaluation and examination. Sometimes if there is increasing pressure in the eyes it can cause some of the symptoms that you are describing. At this point after surgery I would expect that your symptoms should be almost completely resolved. The fact that you still have these symptoms is concerning and that is why would like you to see your doctor.

I definitely would like to see you have an evaluation prior to you going on I will extended Trip via airplane. There may be a procedure or possibly a medication which may benefit your symptoms.

Regarding using the computer this should be fine at this time.

Thanks again for sending your question. Please let me know if you have any additional concerns.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor